# SDR DL72S950651

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 5 SLAT I/B L/E RIB AT ACTUATOR CRACKED .1250 INCH AT L/E.  STOPPED DRILLED PER M/M57-54-0 PG 803.  DAMAGE FOUND AT LETTER CHECK.
